# SDR C2XA08CL138

- Difficulty date: December 28, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145XR
- Aircraft serial: 145202
- Aircraft time: 21,772 hours, 16,442 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Faulty
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE FLT 2538 - THE CREW REPORTED A "NO TAKEOFF CONFIG" MESSAGE ON TAKEOFF.  ABORTED TAKEOFF AND TAXIED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BRAKE PRESSURE SWITCH CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.
